Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Homeopathic Topical Cream For Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments AIMS for PN What Is Peripheral Neuropathy? Many people living with HIV (HIV+) develop problems that involve the nervoussystem. The nervous system controls thinking, movement, sensations, andfeelings. There are two parts of the nervous system: the brain and spinal cord(central...
Ask the Experts

adverse effect of betamethasone, topical corticosteroid cream

hello doctor, i have used betamethasone cream for 2 months before i took my elisa test, does this affect test or could cause false negative?the result was both non reactive for HIv-1 and Hiv 2.I use that cream everytime my sebo flares up, since year...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Dexamethasone does not cause false + HIV tests.... Read more »

Voltaren Cream for Peripheral Neuropathy

I have very painful peripheral neuropathy. I have been on many antiretrovirals for about 10 years (including the usual suspects (DDI, D4T, dapsone to name only a few PN meds). I am adequately VL suppressed on D4t, 3TC, Fortavase and Ritonavir. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Greg,I have not used Voltaren cream for anything (there is a solution available here for use in the eyes) so I can't be too helpful. Capsaicin cream can be of some use for peripheral neuropathy. Substituting off the D4T to something like... Read more »

Per. neuropathy

Hi ThereI have suffered with neuropathy for 15 years or so and have tried meny treatments.Nothing worked untill my wonderful doctor gave me a sample of:LIDODERM(LIDOCAIN PATCH) 5 .It is manufactured by:Endo Pharmaceuticals Inc.This treatment has...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
That topical treatment has been helfpul to a number of persons suffering from neuropathy. In my experience relief has been better with that versus another topical cream (capracin) that is also used in that situation. Massage, acupuncture, and some... Read more »

Neuropathy in my feet

HelloFor many years I have had some significant neuropathy in my feet. My Doc and I have tried to eliminate the "D" drugs in an effort to stop this. I am still on a low dose of ddi, as this seems to be one drug that I have some sensitivity...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Getting off the D drugs is stil a good idea. Increased Neurontin may help. Zostrix /lidocaine topical helps some. Use of vitamins/mineral/anti-oxidants may help some (see John Kaiser's book Healing HIV or the www.daair.org website for some... Read more »
Connect With Others

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »

Question about lube

Posted by Anonymous, 1 Reply
Does anyone know if lube helps play any part in the prevention of transmitting HIV? Read more »

Help with Sores on my feet

Posted by Anonymous, 3 Replies
I have been have dry burning bleeding feet for a few weeks now. I've tried creams and soaking them. Any other suggestions? you can go to this URL to see a picture of my foot to help in your judgement on my treatment.

http://albums.photopoint.com/j/... Read more »

Dermatitis

Posted by kr917, 2 Replies
I am experiencing redness in a perfect circle around my mouth...it looks as if someone his me square in the face with a baseball. Has anyone else experienced this? The HIV doc and Dermatologist diagnosed it as seborrheic dermatitis. I have used... Read more »